Megrofen

Megrofen Megrofen (ibuprofen) U.S.P. 90ml oral suspension is manufactured by Axis Pharmaceuticals (Pvt.) Ltd. This medicine is prescribed by doctors as Antipyretic, Analgesic, and Anti-inflammatory. Each pack contains: Each pack of Megrofen contains oral suspension of 90ml and an enclosed leaflet. Composition: Each 5 ml contains: Ibuprofen (U.S.P.) 100mg. Product complies U.S.P. Specifications. Dosage: As… Continue reading Megrofen

Proflam

Proflam Proflam ( Ibuprofen ) is a 100mg/5ml suspension, having approximate quantity of 90ml. It is an NSAID (Non-steroidal anti-inflammatory drug). It has analgesic, antipyretic, anti-inflammatory, and anti-rheumatic properties. Package contains: 1 pack of proflam contains 100mg/5ml with approximate amount of 90ml syrup. Composition: Each 5ml contains: Ibuprofen USP 100 mg. Product specs. USP Dosage:… Continue reading Proflam

B-fen DS

B-fen DS B-fen DS (Ibuprofen) is a syrup for 6+ years of children and older. It is an analgesic, antipyretic, anti-inflammatory, and antirheumatic drug that is used to relieve mild to moderate pain. Package Contains: Each package contains 200mg/5ml suspension of B-fen DS. Composition: Each 5ml contains: Ibuprofen USP 200 mg. Product complies USP Specifications.… Continue reading B-fen DS

FENBRO

FENBRO FENBRO (Ibuprofen) BP is a 90 ml Analgesic, Anti-inflammatory and Antipyretic suspension. PACKAGE CONTAINS: 90 ml suspension/syrup. COMPOSITION: Each 5 ml contains: Ibuprofen (B.P) 100mg. (BP Specifications). FENBRO suspension has been specially formulated to make the well-established therapeutic benefits of Ibuprofen available for application in paediatric practice Palatable to take. This suspension would encounter… Continue reading FENBRO

Arinac

Arinac Arinac Syrup is used for Cold, Allergies, Symptoms of cold and influenza, High fever, Back pain, Joints pain, Muscles pain, Headache, Pain in nerves, Pain in teeth, and other conditions. It is manufactured by Abbott Laboratories. https://www.pk.abbott Ingredients: Arinac syrup contains Ibuprofen and Pseudoephedrine as active ingredients. Arinac Syrup – Packages: 60 ml Uses:… Continue reading Arinac